# SDR CALA2025100809803

- Difficulty date: October 5, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 93,122 hours, 18,580 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 9811078
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 74,451 hours, 13,083 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG BLEED OFF EICAS  MSG DURING INITIAL CLIMB. TRIED 1 RESET PER FM. NO HELP.  PERFORMED READ-OUT PER AMM ON THE AIR BLEED MODULE AND THE MODULE GIVES A PRSOV FAULT. EXCERCISED PRSOV AND IT APPEARS TO BE STIFF TO MOVE. RT ENG PRSOV REMOVED IAW AMM 36-11-09-002-133-008. RT PRSOV REPLACED IAW AMM TASK 36-11-09-402-164-008. INSTALLATION TEST COMPLETE NO LEAKS FOUND.
